RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 375–382 (Mi mz11988)  

Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree 2

I. Sh. Jabbarov

Ganja State University

Abstract: The exact value of the convergence exponent of the special integral in the two-dimensional Tarry problem with a homogeneous polynomial of second degree in the exponent of the imaginary exponential is obtained. The result is based on a representation of the trigonometric integral as a Fourier transform.

Keywords: Tarry problem, special integral, convergence exponent, Fourier transform, Plancherel's theorem, Hausdorff–Young inequality.

DOI: https://doi.org/10.4213/mzm11988

Full text: PDF file (427 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 511+517
Received: 12.02.2018

Citation: I. Sh. Jabbarov, “Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree 2”, Mat. Zametki, 105:3 (2019), 375–382

Citation in format AMSBIB
\Bibitem{Jab19}
\by I.~Sh.~Jabbarov
\paper Convergence Exponent of a Special Integral in the Two-Dimensional Tarry Problem with Homogeneous Polynomial of Degree~2
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 375--382
\mathnet{http://mi.mathnet.ru/mz11988}
\crossref{https://doi.org/10.4213/mzm11988}
\elib{http://elibrary.ru/item.asp?id=37045124}


Linking options:
  • http://mi.mathnet.ru/eng/mz11988
  • https://doi.org/10.4213/mzm11988
  • http://mi.mathnet.ru/eng/mz/v105/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    References:14
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019